# SDR SWIA201541753

- Difficulty date: December 20, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 32,775 hours, 27,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE OUT OF LIMITS, RT, INBD FLAP VANE, OTBD L/E.  REPLACED RT INBD FLAP, OTBD FLAP VANE L/E IAW SRM AND STS EA.
